MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP TNI-ULTRA ASSAY; TROPONIN IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP TNI-ULTRA ASSAY; TROPONIN IMMUNOASSAY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The falsely low advia centaur xp cardiac troponin i (tni-ultra) comparison results observed by the customer with reagent lot 010132 is being investigated by siemens.The summary and explanation of the test section of the instructions for use states the following: "always analyze ctni results in the context of time elapsed since patient presentation to the hospital.Serial sampling is recommended to detect the temporal rise and fall of troponin levels characteristic of mi.In accord with published recommendations, serial testing of ctni at intervals of 2 to 4 hours for up to 12 to 24 hours is suggested to corroborate a single ctni result.An elevated troponin alone is not sufficient to make the diagnosis of mi.Other markers, such as ck-mb and myoglobin, can be used in conjunction with ctni results in aiding the diagnosis of mi." the interpretation or results section of the instruction for use states the following: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings.".
 
Event or Problem Description
The customer observed falsely low advia centaur xp cardiac troponin i (tni-ultra) patient results when performing a comparison of reagent lot (010128) to a newer reagent lot (010132) received.There are no reports that treatment was altered or prescribed or adverse health consequences due to the low advia centaur xp tni-ultra results.
 
Additional Manufacturer Narrative
Siemens filed mdr on 06/08/2018 for false low advia centaur xp cardiac troponin i (tni-ultra) patient results when performing a comparison of reagent lot: (010128) to a newer reagent lot: (010132) received.07/16/2018: additional information: siemens reviewed patient samples run at quality control (qc) release for lot: 010132, and the results met specifications.Patient samples were run on advia centaur xp tni-ultra reagent lots: 010127 - 010132, and the 99th% reference range was verified.The lower patient results observed can be attributed to reagent lot to reagent lot variability.The instrument is performing within specification.No further evaluation of the device is required.

Brand Name
ADVIA CENTAUR XP TNI-ULTRA ASSAY
Common Device Name
TROPONIN IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key7582314
Report Number1219913-2018-00172
Device Sequence Number19490424
Product Code MMI
UDI-Device Identifier00630414516226
UDI-Public00630414516226
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K053020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2018
Device Model NumberN/A
Device Catalogue Number10317709
Device Lot Number010132
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/23/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date06/08/2018
Supplement Report FDA Received Date08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1